# SDR DLM11952505

- Difficulty date: June 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811DE
- Make and model: Doug MD-11
- Aircraft serial: 48566
- System (JASC): 2910 · Hydraulic System, Main
- Part: Swivel
- Condition: Leaking
- Location: Center Gear
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, HAD HYDRAULILC 3 ELEVATOR OFF ALERT ILLUMINATED WITH 4.4 GAL. HYD FLUID.  AFTER GEAR LOWERED, HYD QTY DROPPED TO 3.1 AND FALLING.  DIVERTED NRT.  FOUND GLAND HYDRAULIC SWIVEL LEAKING ON CENTER GEAR.  REPLACED GLAND, LEAK CHECK OK.
